# SDR CA090407020

- Difficulty date: April 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 123 hours
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932112
- Condition: Cracked
- Location: Cockpit
- Part time: 11,150 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) THE F/O WINDSHIELD CRACKED ON TAKEOFF. THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE. REMOVED AND REPLACE THE F/O WINDSHIELD REFERENCE AMM 56-11-01.
